# SDR IXXA0300067O

- Difficulty date: October 27, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 87,364 hours, 36,217 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Gear
- Condition: Dirty
- Location: Rudder
- Part time: 87,364 hours, 36,217 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING TO RJTY RUDDER TRIM BOUND.  CREW COULD NOT CENTER RUDDER TRIM, IT BOUND AT 3 UNITS LEFT.  AFTER LANDING ROTATED RUDDER TRIM TO FULL LEFT DEFLECTION.  CREW NOTED METALLIC NOISE FROM PEDESTAL AREA AND RUDDER TRIM CENTERED OKAY.  MAINTENANCE FOUND DEBRIS IN RUDDER TRIM GEAR TEETH.  THE DEBRIS WAS REMOVED AND AN OPERATIONAL CHECK FOR THE RUDDER TRIM SYSTEM WAS GOOD ON GROUND PER ALL APPLICABLE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
